# SDR SCNA20160614085

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 51,719 hours, 19,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK AT 727B + 1" FASTENER HEAD IS SHEARED OFF RBL 25.  R & R FASTENERS.
